# SDR IPXA2024020979528

- Difficulty date: January 4, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 36,360 hours, 21,665 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Part serial: NA
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON INBD SKIN, INNER SKIN FWD OF PANEL#433HR OPENING HAS CORROSION. DOT 8-007. REMOVED DAMAGE, IAW SRM 51-10-02, MATERIAL REMOVED 0.004, ORIGINAL MATERIAL 0.057, REMAINING MATERIAL 0.053, FOUND TO BE WITHIN LIMITS, IAW SRM 54-50-01-1A, AS MEASURED USING ULTRASONIC THICKNESS GAGE T89336.  TREATED AND APPLIED PRIMER, IAW SRM 51-20-01.
